Fixed point theorems for M-contraction type maps in partially ordered metric spaces and applications

Sachin V. Bedre, S. M. Khairnar, B. S. Desale

Abstract


This paper presents hybrid fixed point theorems of Krasnosel’skii type and some nonlinear alternatives of Leray-Schauder type involving sums of two operators in a partially ordered normed linear spaces. The results are applied to functional integral equations that have been considered in Ntouyas and Tsamatos[21] for proving the existence of solutions under certain monotonic conditions blending with the existence of upper or lower solution. Applications are alsogiven to some nonlinear functional initial and boundary value problems ofordinary differential equations for proving the existence results.

Full Text: PDF

How to Cite this Article:

Sachin V. Bedre, S. M. Khairnar, B. S. Desale, Fixed point theorems for M-contraction type maps in partially ordered metric spaces and applications, Adv. Fixed Point Theory, 4 (2014), 532-554

Copyright © 2014 Sachin V. Bedre, S. M. Khairnar, B. S. Desale. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation